Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having itchy rashes on back. Prescribed phernagan. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 914 Questions
3yrs 8 mth old female itchy back yesterday morning in bath
had prawns.. not for the first time, at lunchtime yesterday
work in the night off colour cranky, this am an all over body rash, raised reddened welts
seen by local gp, prescribed phernagan givan as directed
then swelling to lower lip both wrists and legs and child in pain unable to move freely
with bruising noted behind both knees.
nil obvious injury or falls noted recently
Posted Fri, 19 Jul 2013 in Asthma and Allergy
Answered by Dr. Shashi Dangwal 30 minutes later
Hello XXXXX,

Thanks for posting your query on XXXXXXX

It appears that the baby is suffering from allergy, could be to prawns or to some thing else. Is there any family history of allergy or asthma?

Her symptoms seem to be getting worse so i suggest that you take her to ER of a hospital because some times it may get really bad.

In the meanwhile continue giving her phenergan and a short course of oral steroids should be started as soon as possible. Subsequently she may need a complete work up to rule out any other systemic ailment.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor